MathSciNet Relay Station
MathSciNet bibliographic data
MR1069389 (91h:05014) 05A15 (05A17 05A19 05E10 11P83)
Stembridge, John R. Nonintersecting paths, Pfaffians, and plane partitions. Adv. Math. 83 (1990), no. 1, 96–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement